# SDR SWAA2013070217858

- Difficulty date: June 4, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804106
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE FLOOR BEAM CRACKED AT BS 727B, LBL 24.82.  REPAIRED BEAM IAW ER & EA.
